# SDR UPS08851620

- Difficulty date: January 10, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 POPPED FASTENER HEADS AND HEAVY CORROSION ON LT RUDDER SKIN FWD OF TAB.  RUDDER REPLACED ON N/R 123801.
